# SDR FDEA202501240133

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 90,871 hours, 17,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LOCK SEAT TRACK DAMAGED 6R. LOCK ID X1035.  6R LIMIT TO 9060  LBS.  SRM: 53-00-52-1A    SEAT TRACK DAMAGE CONFINED TO LOBE.  OKAY FOR  SERVICE REF SRM ABOVE.  FLOOR LOCK PLACED IN COAT  CLOSET.   REPAIRED SEAT TRACK USING MD11 SRM 50-00-52-2R REPAIR 7 (BY SPLICING IN SECTION OF TRACK)       MAJOR REPAIR.
